# SDR AALA202111226279

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 67,374 hours, 25,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN RIGHT HAND OUTBOARD SEAT TRACK OUTBOARD FLANGE CRACKED AT FR 46 AND -Y1292. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
